No Cover Image

Journal article 1077 views

Stochastic delay differential equations with jump reflection: invariant measure.

Chenggui Yuan Orcid Logo, Lijun Bo

Stochastics, Volume: 88, Issue: 6, Pages: 841 - 863

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/17442508.2016.1149589

Abstract

In this paper, we obtain the existence and uniqueness for a class of stochastic delay differential equations with jump reflection. Moreover, we reveal the relationship between the regulator and the local time.

Published in: Stochastics
Published: 2016
URI: https://cronfa.swan.ac.uk/Record/cronfa31020
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: In this paper, we obtain the existence and uniqueness for a class of stochastic delay differential equations with jump reflection. Moreover, we reveal the relationship between the regulator and the local time.
Keywords: Stochastic delay differential equations; jump reflection; invariantmeasure; local time
College: Faculty of Science and Engineering
Issue: 6
Start Page: 841
End Page: 863